| Catalog Number |
3910500222 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that after inserting the anchor and removing the inserter, one prong of the distal fork was found to be fractured.It was later confirmed that the fractured prong remained inside the bone along with the anchor.
Event or Problem Description
Additional Manufacturer Narrative
The device was discarded and not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: one prong of the distal fork was found to be fractured.Probable root cause: application: excessive force impacting inserter; movement of guide out of orientation to pilot hole; use of wrong drill.The reported failure mode will be monitored for future reoccurrence.